# SDR CALA9901068

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A SECTION OF CABIN EMERGENCY LIGHTS INOPERATIVE.  THE BATTERY PACK WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD IAW MM 33-50-01.
